Loughborough University
Leicestershire, UK
LE11 3TU
+44 (0)1509 263171
Loughborough University

Loughborough University Institutional Repository

Please use this identifier to cite or link to this item: https://dspace.lboro.ac.uk/2134/24601

Title: Contextual partial commutations
Authors: Choffrut, Christian
Mercas, Robert
Keywords: Contextual trace monoids
Partial commutations
Issue Date: 2010
Publisher: © Discrete Mathematics and Theoretical Computer Science
Citation: CHOFFRUT, C. and MERCAS, R., 2010. Contextual partial commutations. Discrete Mathematics and Theoretical Computer Science, 12 (4), pp.59-72
Abstract: We consider the monoid T with the presentation <a; b; aab = aba> which is "close" to trace monoids. We prove two different types of results. First, we give a combinatorial description of the lexicographically minimum and maximum representatives of their congruence classes in the free monoid {a; b}* and solve the classical equations, such as commutation and conjugacy in T. Then we study the closure properties of the two subfamilies of the rational subsets of T whose lexicographically minimum and maximum cross-sections respectively, are rational in {a; b}*. © 2010 Discrete Mathematics and Theoretical Computer Science.
Version: Published
URI: https://dspace.lboro.ac.uk/2134/24601
Publisher Link: https://www.dmtcs.org/dmtcs-ojs/index.php/dmtcs/article/view/1368/3342.html
ISSN: 1462-7264
Appears in Collections:Published Articles (Computer Science)

Files associated with this item:

File Description SizeFormat
ctraces-28-04-09.pdfPublished version322.64 kBAdobe PDFView/Open

 

SFX Query

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.